MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Seeker Crossing Support Catheter

Bard Peripheral Vascular, Inc. Seeker Crossing Support Catheter
Catalog Number SK13514
Medical Device Problem Codes Peeled/Delaminated (1454); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a recanalization procedure using a seeker crossing support catheter for the treatment of a calcified superficial femoral artery (sfa) lesion via a contralateral approach.During the procedure, it was reported that the guidewire could not be advanced through the distal tip of the catheter.After multiple attempts, the guidewire was successfully advanced; however, difficulty was subsequently encountered during withdrawal of the guidewire through the distal tip.Upon removal, flaking of the guidewire's polymer coating was observed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is futurematrix interventional.No new event information is being reported in this supplement.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.G1, g3.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Seeker Crossing Support Catheter
Common Device Name
Support Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Futurematrix Interventional
1605 enterprise street
athens AZ 75751
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50559365
Report Number2020394-2026-02350
Device Sequence Number21309535
Product Code DQY
UDI-Device Identifier00801741067877
UDI-Public(01)00801741067877(17)270701(10)93TK0181
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSK13514
Device Lot Number93TK0181
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown